Hi all,

I want to ask if any of you have ever encountered a serious issue after using At Large Nutrition's Results & Opticen?

I was recently admitted into the hospital for 6 days at the beginning of last month due to rhabdomyolysis. I had a staggering level of CPK in my blood, which goes up to 99403 when a normal person can only have a maximum of 200. I was lucky that my kidneys weren't affected (normally people in that condition would have a kidney failure or worse) and only my liver was damaged (liver is a resilient organ). I was a perfectly young healthy person before I chose to start working out alongside with the consumption of ALN's products and their recommended dosage (Nitrean, Opticen & Results). For two days I followed "Jim Stoppani's 12 Week Shortcut To Size" plan on bodybuilding.com website and a 15 minutes medium to slow phased jog after the workout (NYC pedestrian traffic is terrible). I did the two days' workout very lightly (with the lightest weight or none) as I was practicing my form (my first time working out). At the night of the second work out day and taking the supplements, I felt a stretch on both of my legs that kept on going worse to the point that I wasn't able to walk. Moreover, I didn't do any lower body exercise on the second day. My case was abnormal as I didn't show any of the rhabdomyolysis symptoms (hospital did many tests) except for the muscle stiffness that cause my inability to walk due to immeasurable amount of pain that flooded me whenever I tried to do so (no swelling on both legs). Therefore they asked the NYC Toxic Department for the history of the products per United States Poison Control. The poison control department replied and stated the Opticen as product that contains "conjugated lineolic acid which can induce hepatitis." In other words, consuming a product with that ingredient within it will damage the liver and increases liver enzymes. In the written summery of my discharge, the doctor summarized that the increase of my liver enzymes (through consumption of Opticen) as confirmed by the poison control and usage of product that contains creatine (Results) are the cause of my recent rhabdomyolysis. I was discharged on the 6th day when my CPK level was lowered to a level of 14589. The doctor did so to reduce my hospital bills as I was a recent graduate student (international) who was unemployed and uninsured. The doctor then set me up for an on going therapy at home, which basically was just continuous resting (no normal activities, including walking more than 6 blocks), drinking lots of water and regular blood check ups with an assigned clinic near me. After almost 2 months of resting, my blood test finally came out normal last Wednesday (11/20/2013) and the clinic doctor released me with a caution that from then onwards I have to do everything in moderation as my body is not how it used to be.

If any of you have ever experienced a similar or same problem with Opticen & Results from At Large Nutrition (ALN) please do let me know.
I would greatly appreciate and also willing to give a small reward if any of you are willing to send me a sample of your Opticen (not the new formula) and Results (I will cover the shipping too). Please let me know if you are willing to do so.

I contacted At Large Nutrition (ALN)'s customer service through email with a detailed description of my adverse condition and requested them to cover my hospital bills.
The owner himself contacted me back on 10/29/2013 and stated:

"Billy,

Our RESULTS product contains a dosing of 5g of Creapure(R) creatine monohydrate per serving. That does is considered to be quite safe and unless you have an underlying health issue there is virtually no way it could have caused the condition you have described. I strongly urge you to consult with a physician to see what health concern you may have which caused the issue. Just so you know, CPK levels are not increased by creatine supplementation, they are a marker of muscle or other physical damage. You can read a bit more about it here: nlm.nih.gov/medlineplus/ency/article/003503.htm

What you are describing sounds like it may have been linked to rhabdomyolysis which is a condition that can be caused by excessive exercise. I assume you train or you would not be using our supplements? In any event, you may want to speak with your physician about that possibility.

Chris Mason"

I basically replied back reexplaining everything again to him and what I have been through, requesting him to cover my hospital bills and I have received no reply since then.